Long-term follow-up of ipilimumab-induced hypophysitis, a common adverse event of the anti-CTLA-4 antibody in melanoma.

@article{Albarel2015LongtermFO,
  title={Long-term follow-up of ipilimumab-induced hypophysitis, a common adverse event of the anti-CTLA-4 antibody in melanoma.},
  author={Fr{\'e}d{\'e}rique Albarel and Caroline Gaudy and Fr{\'e}d{\'e}ric Castinetti and Tiphaine Carr{\'e} and Isabelle Morange and Bernard Conte-Devolx and Jean Jacques Grob and Thierry Brue},
  journal={European journal of endocrinology},
  year={2015},
  volume={172 2},
  pages={195-204}
}
OBJECTIVE Few data are published on the long-term follow-up of ipilimumab-induced hypophysitis, a cytotoxic T-lymphocyte antigen 4 antibody. We characterized hypophysitis in terms of clinical signs, endocrinological profile, and imaging at diagnosis and during a long-term follow-up. DESIGN AND PATIENTS Fifteen patients, treated for malignant melanoma and who presented ipilimumab-induced hypophysitis, were observed between June 2006 and August 2012 in Timone Hospital, Marseille. METHODS… CONTINUE READING

Citations

Publications citing this paper.
Showing 1-10 of 29 extracted citations

References

Publications referenced by this paper.
Showing 1-10 of 16 references

Anti-CTLA-4 antibody

  • T Dillard, CG Yedinak, J Alumkal, M. Fleseriu
  • Medicine
  • 2011

Similar Papers

Loading similar papers…